# SDR P5CA9801381

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 65 LONGITUDINAL FASTENER HOLES IN SKIN CRACKED.  REAMED OUT HOLES, HFEC, FREEZE PLUGS AND REPAIRED SKIN PER SRM 53-22-72.
